MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HG-18-90-42
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx applier was intended for use as an accessory device with a valiant navion stent graft as a prophylactic endovascular treatment.  it was reported that during the index procedure, the applier could not advance through the heli-fx guide, because the radiopaque band on the tip of guide had detached and was obstructing the guide lumen.An additional heli-fx guide was used to complete the procedure.The cause of the event is unknown.No clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information received; it was reported that the difficulties were experienced on first advancing the applier through the guide before the implant of any endoanchors.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary the guide was returned for analysis.Deformation was visible to the inner curve of the guide tip.The tip deflected on rotation of the control knob.Material delamination was visible inside the tip.Deformation of the c-marker and braid wire was observed inside the tip.Fluoroscope imaging confirmed the c-marker has moved from its original position in the tip.The reported event was confirmed through analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX TAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8735064
Report Number9612164-2019-02535
Device Sequence Number2572784
Product Code OTD
UDI-Device Identifier00763000025298
UDI-Public00763000025298
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P990020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2021
Device Model NumberHG-18-90-42
Device Catalogue NumberHG-18-90-42
Device Lot Number0009574641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer07/31/2019
09/25/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/22/2019
09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1